# SDR USAA2011110200017

- Difficulty date: October 26, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 37,534 hours, 13,441 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y765 IAW A321 SRM 51-72-11, 53-00-15 FIGURE 104.
